ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5 GANG 4-WAY NANOCLAVE® STOPCOCK W/BASEPLATE, ROTATING LUER; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
AC205 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.The device has been requested to be returned, however, it has not been received.Without the returned device, a probable cause is unable to be determined.
Event or Problem Description
The event occurred on an unspecified date and involved a 5 gang 4-way nanoclave¿ stopcock w/baseplate, rotating luer.The customer reported that the iv tubing will not stay connected to the port and that it was leaking epinephrine.It was reported that the staff noticed the leak quickly and took proper steps to fix the problem.The customer reported that use of this product is fairly limited to cvicu and the heart team in or to the best of their knowledge.There was patient involvement, but harm was not reported as a consequence of this event.